# SDR 2007UALA05250

- Difficulty date: December 23, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,458 hours, 9,539 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TOP LEFT STRAP ON CAPT O2 MASK NEEDS INSIDE KEEPER-FASTENER.  REPLACED CAPT O2 MASK WITH A SERVICEABLE UNIT.
